# SDR AALA2020082429011

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 40,580 hours, 14,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shrader Valve
- Part number: MS288892
- Condition: Leaking
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L DOOR ASSIST BOTTLE PRESSURE LOW. AS PER TSM 52-13-00-810-827-A AND AMM 52-10-00-610-001-A REMOVED AND REPLACED SHRADER VALVE ASSEMBLY AND PERCUSSION MECHANISM.
